Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Birth control lawsuit

Has anyone heard anything about the Ovral birthcontrol lawsuit?  I was taking Ovral birth control and have been having all these crazy things happening to my body since I have gone off of it?  It started with major migraines while I was on the pill.  We saw on tv the other night a number to call if you have taken Ovral birthcontrol and are having weird side effects but we didnt get the phone number.  Does anyone know anything about this?
23 Responses
Avatar universal
No , but sorry I dont believe in such things
No one forces you to take pills and yes many things have side effects. Too many people are sue crazy!
Avatar universal
nope sorry, did you just do a quick online search.gotta turn something up.
Avatar universal
I did not see any on it that I paid attention to, but I will definitly keep my eye open for you. I personally due believe in going after pharm. companies when they put something on the market that have horable side effects, due to the fact that the steps that it takes to get FDA approved is very long and detailed so if it does come out with those types of side effects...1. They misdocumented the data of the research or 2. They lied about the outcome of the research. Good luck and I hope everything turns out O.K.
Avatar universal
The only thing I have seen was about the Ortho Evera Birth Control Patch.  The only reason I noticed that is because it is what I use.
Avatar universal
1-866-886-5529 Is the number you call for a case evaluation, which I found at: https://www.lawyersandsettlements.com/case/ortho_evra?ref=ortho_evra_overture&OVRAW=Ovral%20birth%20control&OVKEY=birth%20control&OVMTC=advanced

Why on earth should one have to suffer physically and financially due to anothers mistakes? WE go to our doctors, they give us prscriptions, we trust them to keep us safe and they trust the testing that was done on these meds.. We fill the scripts and then months or years later, after going thru pain and suffering, we find out the meds given to us were NOT safe afterall, but they didn't know this until a certain amount of human guinea pigs report a multitude of symptoms that all share the same common thread. People have DIED from using certain medications that were given to them by qualified doctors. This is not a "Pay your nickel and take your chances" situation. These are not "side affects" when a medication causes a stroke, paralysis, and even death. A side affect is nausea, vomiting, tremors, sleeplessness etc.. Side affects go away after discontinuing use. And anyone trying to recupe their losses from faulty medications should not be portrayed as "Sue Happy" That just isn't fair.
--J
Avatar universal
im saying its a sue happy world..YES definetly if its malpractice like a doctor leaving in a scapel!..
BuT even though they help us! THEY ARE NOT GODS.
You can cross the street one day and be fine, the next be hit by a car somethings are just chances we take. Medication itself you can take it to relief one disease but it can cause another problem what are people to do??
ANY medication you put in your body may have a side effect!Just look at the  birth control..WE are stopping a natural process of the human body  what do we think may happen?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.